Alert archive / California / Wind Advisories in 2007
Wind Advisory 82, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 25, 2007, 11:54 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 11:54 AM PST (19:54 UTC)
- Expired
- Feb 26, 2007, 4:00 AM PST
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 251954 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1154 AM PST SUN FEB 25 2007 ...WIND ADVISORY FOR THE ANTELOPE VALLEY THROUGH MONDAY MORNING... .A TROUGH OF LOW PRESSURE WILL CONTINUE TO DEEPEN OVER NEVADA AS HIGH PRESSURE STRENGTHENS OVER NORTHERN AND CENTRAL CALIFORNIA THROUGH THE AFTERNOON. THE TROUGH OF LOW PRESSURE WILL WEAKEN AND SHIFT EAST OVERNIGHT THOUGH HIGH PRESSURE WILL PERSIST OVER CALIFORNIA. THE WIND WILL DIMINISH BY EARLY MONDAY THOUGH MAY BECOME STRONG AND GUSTY AND A WIND ADVISORY MAY BE NEEDED MONDAY AFTERNOON AS WELL. CAZ059-260200- /O.NEW.KLOX.WI.Y.0082.070225T1954Z-070226T1200Z/ ANTELOPE VALLEY- 1154 AM PST SUN FEB 25 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. SOUTHWEST AND WEST WIND 25 TO 35 WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH EARLY MONDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS76 KLOX 260148 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 548 PM PST SUN FEB 25 2007 ...WIND ADVISORY FOR THE ANTELOPE VALLEY THROUGH MONDAY MORNING... .STRONG AND GUSTY WEST WINDS WILL PREVAIL OVER THE ANTELOPE VALLEY FOR MUCH OF TONIGHT. WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED UNTIL AFTER MIDNIGHT BEFORE DIMINISHING LATE. STRONG AND GUSTY WINDS ARE AGAIN POSSIBLE MONDAY AFTERNOON AND ANOTHER WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR THIS AREA. CAZ059-260800- /O.CON.KLOX.WI.Y.0082.000000T0000Z-070226T1200Z/ ANTELOPE VALLEY- 548 PM PST SUN FEB 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH EARLY MONDAY MORNING THEN GRADUALLY DIMINISH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS THE ANTELOPE VALLEY. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ SIRARD
000 WWUS76 KLOX 261159 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 359 AM PST MON FEB 26 2007 ...WIND ADVISORY FOR THE ANTELOPE VALLEY WILL EXPIRE AT 4 AM PST THIS MORNING... .WINDS ACROSS THE ANTELOPE VALLEY HAVE DIMINISHED SOMEWHAT EARLY THIS MORNING...AND ALTHOUGH LOCALLY GUSTY WINDS WILL CONTINUE FOR MUCH OF THE DAY...WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 AM PST. CAZ059-261300- /O.EXP.KLOX.WI.Y.0082.000000T0000Z-070226T1200Z/ ANTELOPE VALLEY- 359 AM PST MON FEB 26 2007 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS ACROSS THE ANTELOPE VALLEY...BUT LOCALLY GUSTY WINDS WILL CONTINUE FOR MUCH OF THE DAY. $$ DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:20 AM PST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 25, 10:20 AM PST, 1 hour 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1020 AM PST SUN FEB 25 2007 UPDATED AVIATION DISCUSSION .SHORT TERM... A NOTHING LITTLE TROF WILL MOVE OVER THE CENTRAL COAST TODAY. IT WILL CLOUD THINGS UP AND COOL THINGS OFF...BUT IT WILL ONLY BRING A SLIGHT CHANCE OF RAIN. RAINFALL...IF ANY...WILL BE LIGHT. SOUTH OF POINT CONCEPTION IT WILL BE PARTLY CLOUDY...TEMPS ABOUT THE SAME AS SATURDAY. DRY WEST FLOW WILL SET UP MONDAY. SKIES WILL BE AT WORST PARTLY CLOUDY SOUTH OF POINT CONCEPTION. A FEW MORE CLOUDS NORTH OF POINT CONCEPTION AS THEY ARE UNDER THE AXIS OF THE FLOW. THE FLOW TILTS NW MONDAY NIGHT INTO TUESDAY AND BRINGS A SMALL TROF THROUGH THE WHOLE AREA. THE CENTRAL COAST WILL HAVE A CHANCE OF RAIN OVERNIGHT. LIGHT RAIN IS LIKELY TUESDAY AS THE AXIS OF THE TROF MOVES OVER THE AREA. COLD UNSTABLE AIR WILL KEEP SHOWERS GOING IN THE AFTERNOON. THE MDLS HAVE BEEN CONSISTENT IN HOLDING THE TROF TOGETHER SOUTH OF POINT CONCEPTION. IT SEEMS LIKELY THAT IT WILL BRING RAIN TO MOST AREAS TUESDAY. THE RAINFALL HOWEVER WILL NOT BE IMPRESSIVE DUE TO THE W TO NW FLOW ASSOC WITH THIS SYSTEM. A QUARTER TO A HALF INCH IS POSSIBLE WITH THIS STORM WITH THE GREATER AMOUNTS NORTH OF POINT CONCEPTION. (WILL DOWNTOWN L.A. EVER SEE A HALF INCH OF RAIN IN A DAY THIS YEAR?) ONE FLY IN THE OINTMENT IS A BLOB OF MOISTURE THE NAM FINDS TO THE WSW OF POINT CONCEPTION AND BRINGS IT ON THROUGH. THE 06 NAM DID NOT RUN SO WILL LET DAY SHIFT SORT IT OUT WITH THE 12Z RUNS. BROAD MOIST CYCLONIC FLOW PREVAILS AFTER THE TROF AND LASTS THROUGH WEDNESDAY. THIS WILL LEAD TO PARTLY TO MOSTLY CLOUDY SKIES WITH A SLIGHT CHANCE OF SHOWERS FOR THE CENTRAL COAST AND THE MOUNTAINS. SNOW LEVELS WILL BE QUITE LOW WITH THIS SYSTEM STARTING OUT AT 5000 FEET AND THEN DIPPING TO 4000 FEET TUESDAY AND THEN IN THE WAKE OF THE TROF DOWN TO AS LOW AS 3000 FEET. AS ONE MIGHT GUESS WITH SUCH LOW SNOW LEVELS MAX TEMPS WILL BE QUITE A BIT BELOW NORMAL. .LONG TERM... THINGS DRY OUT LATER THURSDAY BUT STAY FAIRLY COOL. A WEAK RIDGE STAYS IN PLACE THROUGH NEXT SATURDAY. IT MIGHT LET SOME MID OR HIGH LEVEL CLOUDS THROUGH BUT NOTHING TO WORRY ABOUT. TEMPS WILL CLIMB A FEW DEGREES EACH DAY. IN THE FOR WHAT ITS WORTH DEPARTMENT GFS ADVERTISES A NICE COLD FRONT NEXT SUNDAY...BUT THE EC CALLS FOR A RIDGE. && .AVIATION...25/1815Z ALL AIRFIELDS SHOULD BE VFR THROUGH THIS EVENING. RAIN SHOULD BE OVER AT THIS POINT...BUT LINGERING MOISTURE WILL BRING SCT-BKN040-060 CONDITIONS THROUGH THIS AFTERNOON. W TO NW WINDS WILL BE ABOVE NORMAL MOST EVERYWHERE...WITH GUSTY CONDITIONS POSSIBLE AT ALL COASTAL SITES THROUGH THIS EVENING. KPMD AND KWJF WILL SEE STRONG WINDS TODAY...WITH GUSTS ABOVE 30 KT LIKELY AFTER 20Z. KLAX SHOULD BE VFR ALL DAY WITH OCCASIONAL VFR CIGS NEAR 050. WESTERLY SEABREEZE SHOULD KICK IN AROUND 19Z TO 20Z...WITH GUSTS NEAR 20 KT LIKELY BETWEEN 21Z AND 02Z. KBUR SHOULD BE VFR ALL DAY WITH VFR CIGS NEAR 040. SOUTHWESTERLY SEABREEZE SHOULD KICK IN AROUND 20Z. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...RORKE AVIATION...KITTELL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 1:03 PM PST | High Surf Advisory | LOX | 3 days | |
| Feb 25, 1:29 PM PST | Marine Weather Statement | LOX | 91 min | |
| Feb 25, 3:22 PM PST | Marine Weather Statement | LOX | 38 min |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.